# SDR USAA061436

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N5246U6
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR SILL STA 1660-1680 CORRODED.  REMOVED & REPLACED WITH NEW WEB PER SRM 51-40-00; CORR TASK JL-90-0900; LEVEL 1, DEFECT SIZE: 9 X 1.5 INCHES.
